# SDR J7SA3002005709189

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- Aircraft time: 4,402 hours, 2,673 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221577012
- Part serial: 1NTCD
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COPILOT'S MFD WENT BLANK & RELEASED SMOKE. SHOWS UP AS WHITE ON FIRE FIGHTER'S THERMAL IMAGING CAMERA. OCCURRED ON DESCENT. FLIGHT COMPLETED AS FILED. IFE DECLARED ON APPROACH TO KAPC. LANDING UNEVENTFUL. UPON FURTHER T/S, FOUND COPILOT'S PFD TO BE MALFUNCTIONING. REMOVED COPILOT'S PFD & INSPECTED AREA FOR HEAT DAMAGE, NONE FOUND. INSPECTED OTHER THREE SCREENS FOR HEAT DAMAGE, NONE FOUND. REPLACED COPILOT'S SIDE PFD WITH O/H UNIT. PERFORMED OPS CHECK, OPS CHECK GOOD, NO DEFECTS NOTED.
